# SDR IPXA2016121911907

- Difficulty date: December 17, 2016
- Submitted: December 21, 2016
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- Aircraft time: 98,143 hours, 16,465 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO DISARM LT UPPER EMERGENCY EXIT DOOR.  LUBED INNER ARM DISARM MECHANISM IAW AMM 12-21-04-603-004. OPS CHECKED OF ARM/DISARM HANDLE IAW AMM 52-23-00-715-001, CHECKED GOOD.
